# SDR DALA1117229877

- Difficulty date: February 10, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL 65 HAS A CORNER BROKEN.  FABRICATED REPAIR DOUBLER FOR FLOOR PANEL 65 IAW SRM 53-01, PG 25.  TREATED & PRIMED IAW SRM 51-10-3, PG 31, FASTENER INSTALLATION IAW SRM 51-30-2.
